You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1984/79/2
Finite-dimensional Banach spaces with symmetry constant of order √n
Download
PDF
- Finite-dimensional Banach spaces with symmetry constant of order √n
Article
Original scientific text
Title
Finite-dimensional Banach spaces with symmetry constant of order √n
Authors
P. Mankiewicz
1
Affiliations
Warszawa, Polska
Studia Mathematica
1984/79/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
193-200
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics